# SDR SWAA2025032408737

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 67,753 hours, 40,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR L1 GIRT BAR DISLODGE HALF WAY APPON DOOR CLOSURE <[01].  ADJ GIRT BAR HOOKS IAW AMM 52-11-00. OPS CHK NORMAL.
